# SDR HEEA0012342

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 222331634105
- Condition: Worn
- Location: Nodal Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NODAL BEAM BEARING FAILED FEELER GAUGE TEST.
